The reproducing kernel thesis for lower bounds of weighted composition operators

Chalendar, I and Partington, JR orcid.org/0000-0002-6738-3216 (2019) The reproducing kernel thesis for lower bounds of weighted composition operators. Archiv der Mathematik, 133 (2). pp. 179-187. ISSN 0003-889X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2019. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Reproducing kernel; Weighted composition operator; Reverse Carleson measure; Hardy space; Bergman space; Test functions
Dates:
  • Published: August 2019
  • Accepted: 15 March 2019
  • Published (online): 6 April 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Mar 2019 14:14
Last Modified: 12 Jul 2019 15:01
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00013-019-01323-8

Share / Export

Statistics